Nonuniversality of diffusion exponents in percolation systems

Armin Bunde, Harald Harder, Shlomo Havlin

Research output: Contribution to journalArticlepeer-review

35 Scopus citations


We study diffusion on the incipient infinite percolation cluster in d=2 with a power-law distribution of transition rates P(W)W-±, ±<1. Using the exact enumeration method we find that the diffusion exponent d»w(±) sticks at its ±=-z value for ±0. For ±>0, d»w is bounded by df+1[(1-±)]d»w(±) d»w(-z)+±[(1-±)]. Specifically, for small ± our numerical results are close to the upper bound, while for larger ± they are close to the lower bound.

Original languageEnglish
Pages (from-to)3540-3542
Number of pages3
JournalPhysical Review B
Issue number5
StatePublished - 1986


Dive into the research topics of 'Nonuniversality of diffusion exponents in percolation systems'. Together they form a unique fingerprint.

Cite this